# SDR UPS03841174

- Difficulty date: August 19, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 86,511 hours, 24,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, CORROSION AT FASTENER HOLES FOR SEAT TRACK/FLOORBEAM STA 781 LBL 50.  REMOVED FASTERNERS IAW DC8 SRM 51-3-0. CUT SEAT TRACK STA 781 TO 845  LT IAW UPS EO DC8 5320-8309. FABBED SPLICE CHANNEL IAW UPS EO DC8- 5320-8309 LOCATED & DRILLED SEAT TRACK & 4 SPLICES IAW UPS EO DC8-53 20-8309. ALODINED & PRIMED IAW DC8 SRM 51-1-8 INSTALLED SEAT TRACK A ND 2 SPLICES CHANNEL & 4 SPLICES IAW DC8 SRM 51-1-20D & 51-3-0.
